# SDR SWAA2025121842917

- Difficulty date: December 4, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 30,157 hours, 14,981 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FWD INBD SEAT TRACK FOUND CRACKED.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 25-11-11-400-801.
